MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG NORM-JECT; SYRINGE, PISTON

B. BRAUN MELSUNGEN AG NORM-JECT; SYRINGE, PISTON
Model Number NJ-9166017-02
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: graduation lines were misaligned.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).Thirteen (13) unused samples were received for evaluation.All thirteen (13) samples were tested and found to be within specification.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
NORM-JECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key11778684
Report Number9610825-2021-00156
Device Sequence Number19744587
Product Code FMF
UDI-Device Identifier04046955596911
UDI-Public(01)04046955596911
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model NumberNJ-9166017-02
Device Catalogue NumberNJ-9166017-02
Device Lot Number21A04C8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1